# SDR P5CA9701154

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Debonded
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG RT FAN COWL FWD TOP CORNER INNER SKIN IS DISBONDED FROM CORE.  REPAIR CARRIED OUT PER BOEING SRM 51-40-06, REF CWS NR 560244.
